# SDR CALA2023081802549

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 66,626 hours, 29,551 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C160612
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NOTED. CREW APPLIED STICKER DISPATCH DESK: 10 NAME: MB DATE: 16-AUG-23- DEFERRED DIRECTLY BY TOMC SECURED FUEL COUPLING CAP REF. AMM 28-25-41 REMOVED PLACED.
